Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 309, NWS Wilmington, OH

July 24, 20117 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jul 24, 2011, 5:57 PM EDT for 7 counties in Ohio. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 24, 2011, 5:57 PM EDT (21:57 UTC)
Expired
Jul 24, 2011, 6:45 PM EDT
In force
48 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Delaware County, OH, Fairfield County, OH, Franklin County, OH, Licking County, OH, Madison County, OH, Pickaway County, OH, Union County, OH

The radar

The Cincinnati radar (KILN), 103 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 24, 6:15 PM EDTTSTM WND DMG4 Ssw Downtown Columbus, OHTREES DOWN ALONG BROWN RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.0 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3468 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

314 
WUUS51 KILN 242157
SVRILN
OHC041-045-049-089-097-129-159-242245-
/O.NEW.KILN.SV.W.0309.110724T2157Z-110724T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
557 PM EDT SUN JUL 24 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN DELAWARE COUNTY IN CENTRAL OHIO...
  NORTHWESTERN FAIRFIELD COUNTY IN CENTRAL OHIO...
  FRANKLIN COUNTY IN CENTRAL OHIO...
  SOUTHWESTERN LICKING COUNTY IN CENTRAL OHIO...
  NORTHEASTERN MADISON COUNTY IN CENTRAL OHIO...
  NORTHEASTERN PICKAWAY COUNTY IN CENTRAL OHIO...
  SOUTHEASTERN UNION COUNTY IN CENTRAL OHIO...

* UNTIL 645 PM EDT.

* AT 556 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR US ROUTE 33
  AT US ROUTE 42...MOVING SOUTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  DUBLIN...
  POWELL...
  HILLIARD...
  WORTHINGTON...
  UPPER ARLINGTON...
  WESTERVILLE...
  MINERVA PARK...
  COLUMBUS...

IN ADDITION...SHAWNEE HILLS...COLUMBUS ZOO...NEW ROME...LINCOLN
VILLAGE...RIVERLEA...MARBLE CLIFF...VALLEYVIEW AND GRANDVIEW HEIGHTS
ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 88 AND 122...
I-71 BETWEEN MILE MARKERS 101 AND 123...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4003 8254 3972 8281 4009 8339 4026 8326
TIME...MOT...LOC 2157Z 299DEG 40KT 4013 8321

$$
ASL
2 follow-up statements
043 
WWUS51 KILN 242213
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
613 PM EDT SUN JUL 24 2011

OHC041-045-049-089-097-129-159-242245-
/O.CON.KILN.SV.W.0309.000000T0000Z-110724T2245Z/
DELAWARE OH-FAIRFIELD OH-FRANKLIN OH-LICKING OH-MADISON OH-
PICKAWAY OH-UNION OH-
613 PM EDT SUN JUL 24 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTHEASTERN UNION...NORTHEASTERN PICKAWAY...NORTHEASTERN
MADISON...SOUTHWESTERN LICKING...FRANKLIN...NORTHWESTERN FAIRFIELD
AND SOUTHERN DELAWARE COUNTIES IN CENTRAL OHIO...

AT 611 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
RIVERLEA...MOVING SOUTHEAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
WESTERVILLE...MINERVA PARK...COLUMBUS...BEXLEY...GAHANNA...
GROVEPORT...REYNOLDSBURG...SUMMIT STATION...CANAL WINCHESTER...
PICKERINGTON...PATASKALA AND BEECHWOOD TRAILS.

IN ADDITION...HUBER RIDGE...NEW ALBANY...WHITEHALL...OBETZ...
BLACKLICK ESTATES...BRICE...JERSEY AND SLATE RUN METRO PARK ARE NEAR
THE PATH OF THIS STORM.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 89 AND 121...
I-71 BETWEEN MILE MARKERS 101 AND 123...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4005 8333 4023 8316 4003 8254 3972 8281
TIME...MOT...LOC 2213Z 299DEG 40KT 4004 8301

$$
ASL
147 
WWUS51 KILN 242236
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
636 PM EDT SUN JUL 24 2011

OHC041-097-159-242246-
/O.CAN.KILN.SV.W.0309.000000T0000Z-110724T2245Z/
DELAWARE OH-MADISON OH-UNION OH-
636 PM EDT SUN JUL 24 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN UNION...
NORTHEASTERN MADISON AND SOUTHERN DELAWARE COUNTIES IN CENTRAL OHIO
HAS BEEN CANCELLED...

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3972 8281 3997 8318 4014 8304 4013 8291
      4003 8254
TIME...MOT...LOC 2236Z 299DEG 40KT 3992 8272

$$

OHC045-049-089-129-242245-
/O.CON.KILN.SV.W.0309.000000T0000Z-110724T2245Z/
FAIRFIELD OH-FRANKLIN OH-LICKING OH-PICKAWAY OH-
636 PM EDT SUN JUL 24 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHEASTERN PICKAWAY...SOUTHWESTERN LICKING...FRANKLIN AND
NORTHWESTERN FAIRFIELD COUNTIES IN CENTRAL OHIO...

AT 632 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
REYNOLDSBURG...MOVING SOUTHEAST AT 45 MPH.

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF FRANKLIN...NORTHEASTERN
PICKAWAY...NORTHWESTERN FAIRFIELD AND SOUTHWESTERN LICKING COUNTIES.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 91 AND 121...
I-71 BETWEEN MILE MARKERS 101 AND 120...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3972 8281 3997 8318 4014 8304 4013 8291
      4003 8254
TIME...MOT...LOC 2236Z 299DEG 40KT 3992 8272

$$
ASL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 3:28 PM EDT, 2 hours 29 minutes earlier.

Area forecast discussion, Jul 24, 3:28 PM EDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
328 PM EDT SUN JUL 24 2011

.SYNOPSIS...
A HOT AND HUMID AIRMASS WILL REMAIN IN PLACE THROUGH TODAY
THUNDERSTORMS POSSIBLE ACROSS THE FORECAST AREA. A COLD FRONT WILL
MOVE THROUGH THE REGION BY MONDAY NIGHT...WITH DRIER AND SLIGHTLY
COOLER CONDITIONS THROUGH THE MIDDLE OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
DECAYING COMPLEX OVER INDIANA IS PUSHING OUTFLOW EASTWARD TOWARD
OUR FORECAST AREA. THIS...COMBINED WITH POP UP THUNDERSTORMS AHEAD
OF IT...WILL PRODUCE THUNDERSTORMS WITH HEAVY RAIN OVER OUR WEST-
CENTRAL ZONES FOR THE NEXT FEW HOURS. ACTIVITY WILL CONTINUED TO
BE FOCUSED ALONG THE INDIANA OUTFLOW AS IT MOVES ACROSS OUR
FORECAST AREA THROUGH THE AFTERNOON. ELSEWHERE...ACTIVITY WILL BE
DRIVEN BY CONVERGENT OUTFLOWS FROM PREVIOUS STORMS. THE SEVERE
THREAT IS LOW AT THIS TIME. HOWEVER...AN ISOLATED SEVERE STORM IS
POSSIBLE...MAINLY FOR WINDS. SOME FLOODING IS POSSIBLE WITH THE
HEAVIER...SLOW MOVING STORMS THIS AFTERNOON THROUGH EARLY EVENING.

HEAT WARNING AND ADVISORY REMAIN IN EFFECT THROUGH EARLY EVENING.
SOME LOCATIONS MAY BE REMOVED FROM THE ADVISORY AND WARNING LATER
THIS AFTERNOON AS CONVECTION COOLS TEMPERATURES AND THEREFORE
LOWERS HEAT INDICIES BELOW CRITERIA LEVELS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
CONTINUED MOIST AIRMASS COMBINED WITH THE APPROACHING FRONTAL
BOUNDARY WILL ALLOW FOR THUNDERSTORMS TO CONTINUE AFTER SUNSET
THIS EVENING. OVERNIGHT ACTIVITY SHOULD NOT BE AS STRONG AS TODAYS
ACTIVITY...HOWEVER CAN STILL PRODUCE HEAVY RAINFALL TOTALS AND
FREQUENT LIGHTNING.

THE FRONTAL BOUNDARY WILL SWEEP FROM NW TO SE ACROSS THE OHIO
VALLEY MONDAY MORNING. AS DRIER AIR APPROACHES...THUNDERSTORM
ACTIVITY WILL TREND TO THE SOUTHEAST AHEAD OF THE FRONT WITH
ACTIVITY DECREASING ACROSS THE NORTHWESTERN ZONES. MOST ACTIVITY
SHOULD BE OUT OF THE SOUTHEASTERN ZONES BY LATE MONDAY AFTERNOON.

WITH TEMPERATURES DEPRESSED ANOTHER FEW DEGREES...AND DRIER AIR
BEGINNING TO WORK IN FROM THE NORTH...THERE DOES NOT APPEAR TO BE
A NEED FOR HEAT HEADLINES ON MONDAY.

HIGH PRESSURE WILL BUILD IN MONDAY NIGHT...BRINGING WITH IT DRIER
AIR AND SLIGHTLY COOLER TEMPERATURES.

&&

.LONG TERM.../TUESDAY THROUGH SUNDAY/...
SURFACE HIGH PRESSURE WILL SETTLE INTO THE AREA THROUGH MID WEEK.
THIS WILL ALLOW FOR A SLIGHTLY COOLER AND DRIER AIRMASS TO BE IN
PLACE THROUGH WEDNESDAY. WITH A FAIR AMOUNT OF SUNSHINE...
TEMPERATURES WILL STILL BE SEASONABLY WARM BUT DEWPOINTS SHOULD NOT
BE QUITE AS HIGH AS WHAT WE HAVE BEEN SEEING.

MID/UPPER LEVEL RIDGING WILL THEN SLIDE EAST ACROSS OUR AREA
THURSDAY INTO FRIDAY AS THE SURFACE HIGH PUSHES OFF TO THE EAST.
THIS WILL LEAD TO A BIT OF AN INCREASE IN BOTH MOISTURE AND
TEMPERATURES AS WE GET INTO MORE OF A LIGHT SOUTHERLY LOW LEVEL FLOW
PATTERN. MODELS ARE INDICATING A FRONT DROPPING DOWN FROM THE NORTH
HEADING INTO THE WEEKEND BUT DIFFER SOME IN THEIR TIMING. FOR NOW
WILL HIT PCPN A LITTLE HARDER ACROSS THE NORTH ON FRIDAY AND THEN
THE SOUTH GOING INTO SUNDAY...BUT STILL KEEP POPS RELATIVELY LOW.
ONCE THE  FRONT PUSHES THROUGH...WE SHOULD AGAIN SEE A BIT OF A COOL
DOWN FOR THE WEEKEND.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
CONVECTION IS HEADED TOWARD WESTERN TAF SITES...WITH OTHER STORMS
DEVELOPING IN THE PERSISTENTLY UNSTABLE AIRMASS IN PLACE ACROSS
THE REGION. WENT WITH TEMPO GROUPS FOR THUNDERSTORMS AT ALL TAF
SITES. WINDS MAY GUST TO 35 KNOTS IN STRONGER STORMS. CONVECTION
WILL LIKELY DISSIPATE WITH LOSS OF DAYTIME HEATING BEFORE
RECURRING EARLY ON MONDAY. DRIER AIR WILL MOVE IN LATER ON MONDAY
AS HIGH PRESSURE MOVES IN FROM THE NORTHWEST.

OUTLOOK...A CHANCE OF THUNDERSTORMS ON MONDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR OHZ026-034-035-
     042>046-051>056-060-062>065-070>074-078>082-088.
     EXCESSIVE HEAT WARNING UNTIL 9 PM EDT THIS EVENING FOR OHZ061-
     077.
KY...HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR KYZ089>100.
IN...HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR INZ050-058-059-
     066-073>075-080.

&&

SYNOPSIS...HATZOS/LATTO
NEAR TERM...CONIGLIO/LATTO
SHORT TERM...LATTO
LONG TERM...JGL
AVIATION...CONIGLIO
Hazardous weather outlook, Jul 24, 4:50 PM EDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
450 PM EDT SUN JUL 24 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-252100-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
450 PM EDT SUN JUL 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

A MOIST AND UNSTABLE AIR MASS WILL CONTINUE TO SUPPORT THE
DEVELOPMENT OF SHOWERS AND THUNDERSTORMS INTO THE EVENING.
AT THIS TIME...WIDESPREAD HAZARDOUS WEATHER IS NOT ANTICIPATED.
SOME OF THE STORMS WILL BE CAPABLE OF BRIEF GUSTY WINDS...AND A
FEW STORMS MAY BRIEFLY REACH SEVERE LEVELS. IN
ADDITION...THUNDERSTORMS WILL BE MOVING SOMEWHAT SLOWLY...AND WILL
BE CAPABLE OF VERY HEAVY RAINFALL. THIS MAY LEAD TO LOCALIZED
FLOODING ISSUES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A COLD FRONT WILL PASS THROUGH THE REGION ON MONDAY. AHEAD OF THE
FRONT...SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE. WIDESPREAD
HAZARDOUS WEATHER IS NOT ANTICIPATED...BUT A FEW STORMS WILL BE
CAPABLE OF PRODUCING HEAVY RAINFALL AND GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 24, 4:23 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
423 PM EDT SUN JUL 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HEAVY RAIN       CENTERVILLE             39.64N 84.14W
07/24/2011  M2.05 INCH       MONTGOMERY         OH   TRAINED SPOTTER

            FELL OVER PAST 20-25 MINUTES.

&&

KURZ
Local storm report, Jul 24, 4:33 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
433 PM EDT SUN JUL 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     6 W MIDDLETOWN          39.52N 84.48W
07/24/2011                   BUTLER             OH   LAW ENFORCEMENT

            BOAT FLIPPED, TREE DOWN, SHINGLES BLOWN OFF HOUSE, CORN
            CROPS BENT OVER. TIME ESTIMATED FROM RADAR

&&
Local storm report, Jul 24, 5:08 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
508 PM EDT SUN JUL 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HEAVY RAIN       N SIDNEY                40.29N 84.16W
07/24/2011  E1.00 INCH       SHELBY             OH   TRAINED SPOTTER

            A LITTLE MORE THAN AN INCH FELL IN ABOUT 4 MINUTES.

&&

KURZ
Local storm report, Jul 24, 5:29 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
529 PM EDT SUN JUL 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HEAVY RAIN       3 S MILFORD             39.13N 84.28W
07/24/2011  M1.76 INCH       CLERMONT           OH   TRAINED SPOTTER

            FELL IN UNDER ONE HOUR

&&
Local storm report, Jul 24, 5:37 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
537 PM EDT SUN JUL 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 PM     HEAVY RAIN       SHARONVILLE             39.28N 84.41W
07/24/2011  E1.00 INCH       HAMILTON           OH   TRAINED SPOTTER

            A LITTLE MORE THAN AN INCH FELL IN 20 MINUTES

0317 PM     TSTM WND GST     1 W CENTERVILLE         39.64N 84.16W
07/24/2011  M53 MPH          MONTGOMERY         OH   TRAINED SPOTTER

0521 PM     HEAVY RAIN       1 W CENTERVILLE         39.64N 84.16W
07/24/2011  M1.83 INCH       MONTGOMERY         OH   TRAINED SPOTTER

&&

KURZ
Special weather statement, Jul 24, 5:47 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
547 PM EDT SUN JUL 24 2011

OHZ045-046-054>056-064-242230-
DELAWARE OH-FRANKLIN OH-LICKING OH-MADISON OH-PICKAWAY OH-UNION OH-
547 PM EDT SUN JUL 24 2011

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN UNION...NORTHERN
PICKAWAY...NORTHEASTERN MADISON...SOUTHWESTERN LICKING...FRANKLIN AND
SOUTHERN DELAWARE COUNTIES THROUGH 630 PM EDT...

AT 546 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR US ROUTE
33 AT US ROUTE 42...MOVING SOUTHEAST AT 40 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...DUBLIN...POWELL...
HILLIARD...WORTHINGTON...UPPER ARLINGTON...WESTERVILLE...MINERVA
PARK...COLUMBUS...GROVE CITY...BEXLEY...GAHANNA AND GROVEPORT.

ALSO...SHAWNEE HILLS...COLUMBUS ZOO...NEW ROME...LINCOLN VILLAGE...
RIVERLEA...MARBLE CLIFF...VALLEYVIEW AND GRANDVIEW HEIGHTS ARE NEAR
THE PATH OF THIS STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3994 8276 3994 8281 3991 8281 3991 8279
      3990 8279 3975 8291 4010 8341 4027 8327
      4009 8264

ASL

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 8:09 PM EDTSpecial Weather StatementILNHardin, Logan36 min
Jul 23, 10:25 PM EDTAreal Flood AdvisoryILNDelaware, Union114 min
Jul 23, 11:21 PM EDTAreal Flood AdvisoryILNDelaware, Franklin, Licking59 min
Jul 23, 11:28 PM EDTSpecial Weather StatementILNFranklin32 min
Jul 23, 11:57 PM EDTFlash Flood WarningILNDelaware, Franklin, Licking6 hr
Jul 24, 3:53 AM EDTAreal Flood AdvisoryILNClark, Fayette, Greene, Madison, Pickaway3 hr
Jul 24, 4:39 AM EDTAreal Flood AdvisoryILNFayette, Greene, Pickaway2 hr
Jul 24, 3:08 PM EDTSpecial Weather StatementILNGreene22 min
Jul 24, 3:11 PM EDTAreal Flood AdvisoryILNGreene, Montgomery2 hr
Jul 24, 3:20 PM EDTSevere Thunderstorm WarningILNGreene, Montgomery, Warren22 min
Jul 24, 3:37 PM EDTSpecial Weather StatementILNButler23 min
Jul 24, 3:44 PM EDTSpecial Weather StatementILNDarke61 min
Jul 24, 3:44 PM EDTSevere Thunderstorm WarningILNClark, Miami, Montgomery17 min
Jul 24, 4:11 PM EDTAreal Flood AdvisoryILNButler, Montgomery, Preble, Warren2 hr
Jul 24, 4:17 PM EDTSevere Thunderstorm WarningILNAuglaize, Logan, Shelby43 min
Jul 24, 4:21 PM EDTAreal Flood AdvisoryILNAuglaize, Logan, Mercer, Shelby2 hr
Jul 24, 4:47 PM EDTAreal Flood AdvisoryILNClermont, Hamilton118 min
Jul 24, 4:50 PM EDTAreal Flood AdvisoryILNAuglaize, Champaign, Hardin, Logan, Union3 hr
Jul 24, 5:19 PM EDTFlash Flood WarningILNChampaign, Logan, Shelby116 min
Jul 24, 5:42 PM EDTAreal Flood AdvisoryILNDelaware, Fairfield, Franklin, Madison, Pickaway, Union3 hr
Jul 24, 5:47 PM EDTSpecial Weather StatementILNFranklin43 min
Jul 24, 6:22 PM EDTFlash Flood WarningILNFranklin3 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.